# SDR YNOA2014100700589

- Difficulty date: October 7, 2014
- Submitted: October 7, 2014
- Operation: General aviation
- Aircraft: N917R
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9008
- Aircraft time: 7,372 hours, 2,515 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Migrated
- Location: Te Flap
- Part time: 7,372 hours, 2,515 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FWD INBD FLAP SPIGOT BUSHING HAS MIGRATED OUT OF THE, GM141-1152-1, RIB.  THIS HAS CAUSED AN ELONGATION THAT MEASURES .013 IN ONE DIRECTION.  WE HAVE FOUND 2 FLAPS THAT HAVE HAD THIS FAILURE.  IN ADDITION TO THIS UNIT WE HAVE ALSO FOUND AND REPAIRED THE SAME PROBLEM ON BD 700-1A11, SERIAL  9358, FLAP PN GM148-1001-34, SN 00349.   WE HAVE NOW SEEN THIS IN BOTH THE LT AND RT FWD INBD FLAPS.  WE HAVE DETERMINED THIS IS A SIGNIFICANT SAFETY ISSUE ON A MAJOR FLIGHT CONTROL AND CONSIDER THIS A SERIOUS PROBLEM. THE REPAIRS HAVE BEEN ACCOMPLISHED  WITH THE ASSISTANCE OF AN FAA DER AND SRPSA.
